EconPapers    
Economics at your fingertips  
 

A Unique Coupled Common Fixed Point Theorem for Symmetric (φ, ψ)‐Contractive Mappings in Ordered G‐Metric Spaces with Applications

Manish Jain and Kenan Taş

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We establish the existence and uniqueness of coupled common fixed point for symmetric (φ, ψ)‐contractive mappings in the framework of ordered G‐metric spaces. Present work extends, generalize, and enrich the recent results of Choudhury and Maity (2011), Nashine (2012), and Mohiuddine and Alotaibi (2012), thereby, weakening the involved contractive conditions. Our theoretical results are accompanied by suitable examples and an application to integral equations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/134712

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:134712

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:134712